Just started been struggeling with anxiety for like 2 years never did meds thought i was doin ok started to have to drink a beer to take the edge off and smoke ciggs just want the shaking to stop it feels like im worse now than before advice please californiagirl thanks
You did not say how long you have been on it? Some antidepressant can make your symptoms worst before better, nature of the beast. It can take 2-6 weeks, sometimes sooner for the side effects to lessen and or go away. If you do not see much improvement by the 4th week talk to your doctor. You can also ask you doc for something short term to get you through the start up period. Another alternative is to try Celexa and or Lexapro if you have not already. They appear to do well with a lot of people. But again talk to your doctor about your alternatives.
Hope you shake the shakes soon :) it is no fun.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have switched from venefalaxine to sertraline about 4 days ago and am experiencing tremors, tensed
Posted 2 May 2014 • 2 answers
Posted 18 Oct 2014 • 4 answers
Posted 30 Jul 2015 • 2 answers
Posted 23 Jan 2016 • 6 answers
Posted 12 Oct 2016 • 1 answer